# SDR DXTA200803172

- Difficulty date: July 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO AIRSPEED ON TAKEOFF ROLL, ABORTED T/O.  VISUALLY INSPECTED PITOT TUBES AND LINES. PERFORMED RECONNECT CHECK ON PILOT COPILOT & STANDBY PITOT/STATIC SYSTEM'S REF MM 34-11-00 PGS 602-606 SYSTEM OPS CHECK GOOD AND LEAK CHECK GOOD.
